# SDR 98ZZZX2508

- Difficulty date: June 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N140SA
- Make and model: Dhav DHC6300
- Aircraft serial: 267
- System (JASC): 6120 · Propeller Controlling System
- Part: Switch
- Part number: 8190024
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER LEAVING RUNWAY ON TAKEOFF FROM GRAND CANYON, AZ, LEFT PROPELLER FEATHERED UNCOMMANDED BY CREW.  FLIGHT ABORTED AND A SAFE LANDING WAS MADE AT VALLE AIRPORT, AZ.  MAINTENANCE REPLACED DEFECTIVE TORQUE PRESSURE SWITCH ON RIGHT ENGINE.
